Reply To: Hormone related dysphoria

#119426

I would like to answer your question with a short answer and another question. Yes it feels like I am in an ocean of emotions, maybe it is the testosterone level fluctuating , I really dont know. I saw my Dr the other day and he is going to get me an appt with an endocrinologist {hope i spelled that correctly} to get started on hrt. Anyway, yes sometimes i question my choice but quickly dismiss the uncertainy.

My question is: Were you born between 1940 and 1970, and did your mother have any complications with A drug called DES administrated. Please dont answer these questions. I present them only as food for thought. My reason for asking is the hormone DES was touted as a wonder drug until the FDA banned it in the 70s, it turned out it caused cancer in women. It also is suspected to cause Gender Dysphoria in male offspring for unknown generations. I was born in the late 40s.

I am wondering if the dosage or body chem of the mother or some other unknown factor is affecting how our bodies are reacting to the dysphoria.

Jus Wondering,,,,,food for thought

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

;\

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

1 user thanked author for this post.

©2021 Transgender Heaven | Privacy | Terms of Service | Contact Vanessa | Affiliate

Subscribe To Our Newsletter

Subscribe To Our Newsletter

Join our mailing list to receive the latest news and updates from Transgender Heaven.

You have Successfully Subscribed!

Log in with your credentials

or    

Forgot your details?

Create Account

If you don't see the captcha above please disable ad and tracking blockers and reload the page.